MAUDE Adverse Event Report: STRYKER SPINE-US TRITANIUM TL INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US TRITANIUM TL INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48930000
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the locking mechanism on a tritanium tl steerable inserter was jamming during cage insertion intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional data: h3.H6 coding has been updated to reflect completion of the investigation.

Brand Name
TRITANIUM TL INSERTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24867571
Report Number0009617544-2026-00064
Device Sequence Number15939307
Product Code LXH
UDI-Device Identifier07613327370096
UDI-Public07613327370096
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48930000
Device Lot Number183027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown